Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Zariski geometries


Authors: Ehud Hrushovski and Boris Zilber
Journal: Bull. Amer. Math. Soc. 28 (1993), 315-323
MSC: Primary 14A99; Secondary 03C45, 03C60, 03C65, 14H99
DOI: https://doi.org/10.1090/S0273-0979-1993-00380-X
MathSciNet review: 1183999
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize the Zariski topologies over an algebraically closed field in terms of general dimension-theoretic properties. Some applications are given to complex manifold and to strongly minimal sets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC: 14A99, 03C45, 03C60, 03C65, 14H99

Retrieve articles in all journals with MSC: 14A99, 03C45, 03C60, 03C65, 14H99


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1993-00380-X
Article copyright: © Copyright 1993 American Mathematical Society